A continuous representation of the family of stable law distributions (Corr: 97V59 p729)

Cheng, R. C. H., Liu, W. B. . Journal of the Royal Statistical Society, Series B: Methodological 1997. 59 :137-145

Locate this article in:

Bibtex

@article{CIS-141956,
  Author = {Cheng, R. C. H. and Liu, W. B.},
  Title = {A continuous representation of the family of stable law distributions (Corr: 97V59 p729)},
  Journal = {Journal of the Royal Statistical Society, Series B: Methodological},
  Volume = {59},
  Year = {1997},
  Pages = {137--145},
  Keywords = {}
}

Similar articles